Its on my back and legs all over it wont stop itching i've been using ivory soap could that be it
Ivory soap claims 2 b 99% pure, and it is pure soap and pretty harsh, very drying to the skin and that can cause itching. Maso is right about medication, if u r taking a medication, go to a dr or er 4 help. if it is the soap, quit using it and get some over the counter cortisone cream or some benadryl cream to stop the itch, DOVE soap is mild, try that. it could also b ur laundry soap, u could try ALL free and clear, has no dyes, or fragrance, it ir gentle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2010 • 1 answer
Posted 6 Jun 2010 • 1 answer
Why am I still itching 2 days after completing my darvocet dosage?the itching is worse than before!?
Posted 28 Sep 2010 • 2 answers
Posted 15 Sep 2013 • 1 answer
Posted 4 Aug 2015 • 3 answers